MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 5ml ll sp125 contained foreign matter.Verbatim: rcc received a complaint via email.Our monroe team found dirty flakes inside a 5 ml syringe #309646 lot #5363819.I have the sample at my desk to return we have gone through our remaining stock and haven't not found any other examples.17 feb 2026: date of incident.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation one sample and four photos of a 5 ml luer lok syringe, part number 309646, batch 5363819, were received and evaluated.The sample was received in a sealed package with all applicable product information on the top web and exhibited multiple brownish yellow discoloration marks embedded within the barrel in a non fluid path area.The photos included images of the top web slip with product information and close up views of the syringe within the package, all of which confirmed the observed discoloration.The condition is considered non conforming to product specifications, and the potential root cause of the embedded foreign matter is associated with the molding process.Furthermore, a device history record review was completed for provided lot number 5363819.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24536694
Report Number1213809-2026-00104
Device Sequence Number18734959
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467(17)301231(10)5363819
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309646
Device Lot Number5363819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown